# SDR CALA2019112542049

- Difficulty date: November 20, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 115,271 hours, 17,857 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 382223
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK OBSERVED DURING FLIGHT FROM TOP OF LEFT WING. CAPTAIN TOOK PHOTO DURING FLIGHT SHOWING FUEL COMING FROM LH WING UPPER SURFACE IN THE AREA OF THE OVERWING FUEL CAP. INSPECTED CAP ORING- FOUND INTACT BUT QUITE COMPRESSED. A/C AOG AWAITING NEW CAP FROM LHR. FITTED LH OVERWING FILL CAP IAW AMM 28-11-04 REV 128. P/N 38222-3  M/E 19-2811-3-0007. REFUELED LH WING TO 40700LBS, NOTING GREATER THAN 39,700LBS, REQUIRED TO LEAK CHECK OVERWING CAP. NO LEAKS OBSERVED. A/C OK FOR CONTD SERVICE.
